# SDR CA060410008

- Difficulty date: April 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,327 hours
- Engine: Pwa PT6T3
- System (JASC): 2700 · Flight Control System
- Part: Rod End
- Part number: 212010123101
- Condition: Damaged
- Location: Unknown
- Part time: 22 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION OF THE ROD ENDS, IT WAS NOTED THAT THE BEARING WAS SHOWNING EVIDENCE OF MOVEMENT. BEARING WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060410008)
